# SDR MASA200602721

- Difficulty date: December 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 10,274 hours, 6,839 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7456 ORD.  ABORTED TAKEOFF DUE TO TAKEOFF CONFIG WARNING MESSAGE.  MX FOUND AILERON TRIM OUT OF GREEN BAND AND ADJUSTED NO FAULTS NOTED.
